Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I got headaches after amnio. I am 17 weeks pregnant

hia i am 17 weeks pregnant and had a amnio last week of which the results are fine but i am suffering with very bad head pain is this a side effect of the amnio
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
Thanks for the query

Amnio by itself wouldnt have caused the headache, did u receive anesthetia for it? sometimes anesthetia is known to cause headached. Take a smalll dose of paracetamol 650 mg, i am sure u will be alright. If it doesnt subside, or persists see a physician

have a healthy living
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor